# SDR COMA2009010590003

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 1,829 hours, 1,170 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED SLATS FAIL CAUTION MSG AP ON CONFIGURING THE ACFT FOR LANDING. FOLLOWED QRH, EMERGENCY DECLARED. ACFT LANDED SAFELY WITH FUNCTIONAL FLAPS.  CLEARED SLAT FAULTS FROM MDC, PERFORMED OPS CHECK OF SLAT SYSTEM, NO DEFECTS NOTED.
